MathSciNet Relay Station
MathSciNet bibliographic data
MR2193543 (2006j:92058) 92D25 (60H10 60H30 92D40)
Mukherjee, D. Stability analysis of a stochastic model for prey-predator system with disease in the prey. Nonlinear Anal. Model. Control 8 (2003), no. 2, 83–92, 95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement